# SDR IPXA2020030652850

- Difficulty date: February 15, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E RIB (FORMER) IS CRACKED AT XOS=584.8912.REPAIRED CRACKED RT WING FIXED L/E RIB (FORMER) AT XOS=584.8912 IAW MD-11 SRM 57-00-00 REPAIR GENERAL, FIGURE 204. (MAJOR)
